×

zbMATH — the first resource for mathematics

Found 1,354 Documents (Results 1–100)

100
MathJax
Giga, Yoshikazu (ed.) et al., The role of metrics in the theory of partial differential equations. Proceedings of the 11th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Nagoya University, Japan, July 2–13 2018. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 85, 491-511 (2021).
MSC:  53-02 53C42 35-02
PDF BibTeX XML Cite
Full Text: DOI
Bartnik, Robert A., Selected works. Edited by Piotr T. Chruściel, James A. Isenberg and Shing-Tung Yau. Somerville, MA: International Press. 13-34 (2021).
PDF BibTeX XML Cite
Bressan, Alberto (ed.) et al., Hyperbolic problems: theory, numerics, applications. Proceedings of the 17th international conference, HYP2018, Pennsylvania State University, University Park, PA, USA, June 25–29, 2018. Springfield, MO: American Institute of Mathematical Sciences (AIMS). AIMS Ser. Appl. Math. 10, 434-441 (2020).
PDF BibTeX XML Cite
Graduate Studies in Mathematics 206. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5596-5/hbk; 978-1-4704-5686-3/ebook). xxviii, 759 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
Biographic Reference
all top 3
Software